Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 29, NWS Jacksonville, FL

June 24, 2012

NWS Jacksonville, FL issued this small craft advisory at Jun 24, 2012, 3:02 PM EDT. It took effect at Jun 24, 2012, 6:28 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 24, 2012, 3:02 PM EDT (19:02 UTC)
In effect from
Jun 24, 2012, 6:28 PM EDT
Expired
Jun 28, 2012, 3:04 AM EDT
In force
3 days
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WHUS72 KJAX 241902
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT SUN JUN 24 2012

AMZ470-472-474-250800-
/O.NEW.KJAX.SC.Y.0029.120625T0200Z-120626T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
302 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
5 AM EDT TUESDAY. 

* WINDS...SOUTH WINDS INCREASING TO 20 KNOTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
11 follow-up statements
043 
WHUS72 KJAX 242228
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT SUN JUN 24 2012

AMZ470-472-474-250900-
/O.EXT.KJAX.SC.Y.0029.120624T2228Z-120626T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
628 PM EDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

* WINDS...SOUTH WINDS 20 KNOTS.

* WAVES/SEAS...WAVES 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
030 
WHUS72 KJAX 250757
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 AM EDT MON JUN 25 2012

AMZ450-452-454-252200-
/O.EXB.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
357 AM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. 

* WINDS...SOUTH 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-252200-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
357 AM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
339 
WHUS72 KJAX 251943
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT MON JUN 25 2012

AMZ470-472-474-261000-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
343 PM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-261000-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
343 PM EDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS...SOUTH 20 KNOTS.

* WAVES/SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
851 
WHUS72 KJAX 260747
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT TUE JUN 26 2012

AMZ450-452-454-260900-
/O.CAN.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
347 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

AMZ470-472-474-261600-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
347 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
297 
WHUS72 KJAX 261352
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EDT TUE JUN 26 2012

AMZ470-472-474-262200-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
952 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTH 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
379 
WHUS72 KJAX 261528
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1128 AM EDT TUE JUN 26 2012

AMZ470-472-474-270800-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1128 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY...

* WINDS...SOUTH 20 KNOTS INCREASING TO 20 TO 25 KNOTS WEDNESDAY.

* WAVES/SEAS...5 TO 7 FEET INCREASING TO 6 TO 8 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
421 
WHUS72 KJAX 262150
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT TUE JUN 26 2012

AMZ450-452-454-270930-
/O.EXA.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
550 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT WEDNESDAY. 

* WINDS...SOUTH 20 KNOTS BECOMING NORTHEAST 25 TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-270930-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
550 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
WEDNESDAY...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST 25 TO 30
  KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
064 
WHUS72 KJAX 270707
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 AM EDT WED JUN 27 2012

AMZ470-472-474-271800-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
307 AM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...NORTHEAST WINDS 25 TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-271800-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
307 AM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHEAST WINDS 25 TO 30 KNOTS.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MKT
985 
WHUS72 KJAX 271820 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED JUN 27 2012

AMZ450-452-454-280300-
/O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
220 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH POSSIBLE GUSTS TO GALE
  FORCE THIS EVENING DECREASING TO 15 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-280300-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
220 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH POSSIBLE GUSTS TO GALE
  FORCE THIS EVENING DECREASING TO 15 TO 20 KNOTS THURSDAY MORNING.

* WAVES/SEAS...8 TO 11 FEET DECREASING TO 5 TO 7 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JCH
927 
WHUS72 KJAX 280018
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT WED JUN 27 2012

AMZ450-452-454-280130-
/O.CAN.KJAX.SC.Y.0029.000000T0000Z-120628T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
818 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEAR SHORE WATERS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. HOWEVER...SMALL CRAFT SHOULD EXERCISE
CAUTION DUE TO SEAS OF 4 TO 6 FEET. 

$$

AMZ470-472-474-281000-
/O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
818 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE UNTIL 10 AM EDT
THURSDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
811 
WHUS72 KJAX 280704
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 AM EDT THU JUN 28 2012

AMZ470-472-474-281200-
/O.CAN.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/
/O.NEW.KJAX.SW.Y.0006.120628T0704Z-120628T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
304 AM EDT THU JUN 28 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM
EDT THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 AM
EDT THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WAVES...SEAS OF 7 TO 8 FEET ARE EXPECTED THROUGH THE EARLY
  MORNING HOURS OVER THE OFFSHORE ATLANTIC WATERS BEYOND 20
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

NELSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 10:38 AM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 24, 10:38 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 AM EDT SUN JUN 24 2012

...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY...

.UPDATE...T.S. DEBBY CONT TO DRIFT NORTHWARD AND HAS DEEPENED A
BIT SINCE LAST NIGHT. LARGE PERIPHERY BAND OF DEEP LAYER MOISTURE
AND IS LOCATED E OF THE SYSTEM AND AFFECTING THE ERN GULF OF
MEXICO AND W FL. LIGHT TO MODERATE RAINFALL HAS MOVED INTO THE
MARION COUNTY TO SRN SUWANNEE AND POINTS SWD. HAVE BEEFED UP QPF
AMOUNTS IN THIS AREA BUT OVERALL CONFIDENCE IS RELATIVELY LOW
BASED ON DIVERGING MODEL SOLUTIONS. HOWEVER...POSSIBILITY OF 1-3
INCHES AMOUNTS IN THE I-75 CORRIDOR THROUGH 12Z MONDAY...BUT DOES
NOT APPEAR TO BE ENOUGH TO CAUSE SIGNIFICANT PROBLEMS AND WILL
MONITOR. WILL BE MONITORING RADAR AND 12Z GUIDANCE FOR FURTHER
EVALUATION FOR A POSSIBLE FLOOD WATCH LATER TODAY FOR INTERIOR NE
FL ZONES. OTHERWISE...FOR TODAY WE CAN EXPECT WIDESPREAD RAINS
DEVELOPING OVER MUCH OF OUR NE FL ZONES AND 30-70% CHANCES IN SE
GA. MENTION OF GUSTY WINDS AND LOCALLY HEAVY RAINFALL FOR TODAY
LOOKS GOOD.

&&

.AVIATION...VFR TO MVFR CIGS CAN BE EXPECTED TODAY WITH MORE OF A
PREVAILING MVFR VSBY/CIG AT GNV AS THE RAIN SHIELD SHIFTS SLOWLY
NWD. SOME BRIEF OCCASIONS OF IFR CONDS ARE POSSIBLE IN THE SHOWERS
AND STORMS DUE TO THE HIGH MOISTURE CONTENT (PWAT 2.28 INCHES)
THROUGH THIS EVENING. SOUTHEAST TO SOUTHERLY WINDS JUST ABOVE THE
SURFACE WILL INCREASE SIGNIFICANTLY THIS AFTERNOON AND
EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS IN A LAYER FROM 2000
T0 7000 FEET BY 00Z.

&&

.MARINE...BUOY SHOW WINDS OF ABOUT 10 KT AT 14Z BUT ARE EXPECTED
TO PICK TO ABOUT 15-20 KT LATER TODAY. SEAS 2-4 FT NEAR SHORE AND
UP TO 4-6 FT. WILL HAVE SCEC HEADLINE FOR MAINLY LATER TODAY.

RIP CURRENTS: MODERATE RISK FOR TODAY DUE TO THE SELY WINDS AND
REMAINING ELY SWELL OF ABOUT 8 SECONDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  90  72  92  75 /  40  30  30  30
SSI  85  76  87  75 /  50  40  50  50
JAX  85  73  89  76 /  80  70  60  60
SGJ  84  75  87  75 /  90  80  60  60
GNV  82  72  87  74 /  90  80  60  60
OCF  82  74  87  76 / 100  90  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/KEEGAN
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SUN JUN 24 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-250915-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
228 PM EDT SUN JUN 24 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...MODERATE RISK OF RIP CURRENTS...

...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA
THROUGH MONDAY...

...SLIGHT CHANCE OF A SEVERE THUNDERSTORM EXTREME SOUTHWEST ZONES
THROUGH TONIGHT...

.DAY ONE...REST OF TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM
DEBBY DRIFTS NORTH ACROSS THE EASTERN GULF OF MEXICO. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY
WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST
GEORGIA...MAINLY OVER THE NORTHERN TIER.

DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE
OVER THE SOUTHWEST SECTIONS LATE TODAY AND TONIGHT AND THUS
THERE IS A SLIGHT POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO
IF STRONGER CELLS DEVELOP.

WINDS WILL BEGIN TO INCREASE ACROSS THE COASTAL WATERS...WITH SMALL
CRAFT EXERCISE CAUTION.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE
WEEK. TROPICAL STORM DEBBY IS FORECAST TO BEGIN A TURN TO THE WEST
EARLY IN THE WEEK...WITH HIGH RAIN CAHCNES STILL CONTINUE
THROUGH EARLY WEEK.

ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK
ACROSS THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:35 PM EDTSpecial Marine WarningJAX85 min
Jun 24, 3:36 PM EDTSpecial Weather StatementJAXDuval39 min
Jun 24, 4:33 PM EDTFlood WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more58 hr
Jun 24, 5:36 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more26 hr
Jun 24, 5:41 PM EDTHurricane Local StatementJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more59 hr
Jun 24, 7:39 PM EDTAreal Flood WarningJAXMarion3 hr
Jun 24, 7:52 PM EDTSevere Thunderstorm WarningJAXMarion38 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.